Publications and preprints:

[30] The strong Massey vanishing conjecture for fields with virtual cohomological dimension at most 1, (with Endre Szabó), arXiv:1811.06192v6, 10 pages

[29] Rank 2 local systems and abelian varieties II, (with Raju Krishnamoorthy), arXiv:2003.07831, 13 pages

[28] Crystalline Chebotarëv density theorems, (with Urs Hartl), arXiv:1811.07084, 81 pages

[27] The fibration method over real function fields, (with Endre Szabó), Math. Ann. 378 (2020), 993-1019.

[26] Rank 2 local systems and abelian varieties, (with Raju Krishnamoorthy), arXiv:1809.02106, 27 pages

[25] A homotopy exact sequence for overconvergent isocrystals, (with Chris Lazda), arXiv:1704.07574, 31 pages

[24] Iterated line integrals over Laurent series fields of characteristic p, Publications Mathématiques de Besançon 1 (2017), 109-126.

[23] Cycle classes in overconvergent rigid cohomology and a semistable Lefschetz (1,1) theorem, (with Chris Lazda), Comp. Math. 155 (2019), 1025-1045.

[22] The Brauer-Manin obstruction to the local-global principle for the embedding problem, (with Tomer Schlank), arXiv:1602.04998, 37 pages

[21] The p-adic monodromy group of abelian varieties over global function fields of characteristic p, arXiv:1512.03587, 56 pages

[20] Rigid cohomology over Laurent series fields, (with Chris Lazda), Algebra and Applications, Springer-Verlag, London, ISBN 978-3-319-30951-4, 269 pages

[19] Pathologies of the Brauer-Manin obstruction, (with Jean-Louis Colliot-Thélène and Alexei Skorobogatov), Mathematische Zeitschrift 282 (2016), 799-817.

[18] Étale homotopy equivalence of rational points on algebraic varieties, Algebra Number Theory 9 (2015), 815-873.

[17] On the Chow groups of certain geometrically rational 5-folds, Journal of Number Theory 139 (2014), 53-79.

[16] Hodge theory and the Mordell-Weil rank of elliptic curves over extensions of function fields, Journal of Number Theory 137 (2014), 166-178.

[15] On the nilpotent section conjecture for finite group actions on curves, Mathematika 60 (2014), 183-200.

[14] Curves which do not become semi-stable after any solvable extension, Rend. Sem. Mat. Univ. Padova 129 (2013), 265-276.

[13] Solvable points on genus one curves over local fields, Journal of the Inst. of Math. Jussieu 12 (2013), 31-42.

[12] The cyclomatic number of connected graphs without solvable orbits, (with Gyula Károlyi), J. Ramanujan Math. Soc. 27 (2012), 213-240.

[11] The real section conjecture and Smith's fixed point theorem for pro-spaces, J. London Math. Soc. 3 (2011), 353-367.

[10] The Manin constant of elliptic curves over function fields, Algebra and Number Theory 4 (2010), 509-545.

[9] On the torsion of Drinfeld modules of rank two, Journal für die reine und angewandte Mathematik 640 (2010), 1-45.

[8] The rigid analytical regulator for the K2 of Mumford curves, Publications of the Research Institute for Math. Sciences 46 (2010), 289-334.

[7] On the kernel and the image of the rigid analytic regulator in positive characteristic, Publications of the Research Institute for Math. Sciences 46 (2010), 255-288.

[6] The rigid analytical regulator and K2 of Drinfeld modular curves, Publications of the Research Institute for Math. Sciences 46 (2010), 219-253.

[5] On the Eisenstein ideal of Drinfeld modular curves, International Journal of Number Theory 3 (2007), 557-598.

[4] Proof of an exceptional zero conjecture for elliptic curves over function fields, Mathematische Zeitschrift 254 (2006), 461-483.

[3] On the torsion of the Mordell-Weil group of the Jacobian of Drinfeld modular curves, Documenta Math. 10 (2005), 131-198.

[2] Solvable points on projective algebraic curves, Canad. J. Math. 56 (2004), 612-637.

[1] Theta series, Eisenstein series and Poincaré series over function fields, Canad. J. Math. 56 (2004), 406-430.